# SDR ALGA2012110729104

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N933BG
- Make and model: Skrsky S92A
- Aircraft serial: 920155
- Aircraft time: 882 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECONDARY FLOAT SYS WOULD NOT TEST.  MX PERFORMED OPS CHECK AND FOUND GOOD.
